| Catalog Number |
1125000030 |
| Medical Device Problem Code |
Unintended System Motion (1430)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.9 device(s) was functionally/visually inspected in the field.The device(s) was/were repaired and returned to use.2 devices were not evaluated, as a probable cause for the issue was identified during communication between the customer and stryker and no further assistance was requested by the customer.2 devices were not evaluated and no cause was determined, as the customers did not make the devices accessible for testing.Evaluation results findings (components/results).2 devices: appropriate term/code not available / no findings available.10 devices: sensor / electrical/electronic component problem identified.1 device: cable; electrical / electrical/electronic component problem identified.There was no remedial action taken.This device is not labeled for single use.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between july 1-september 30, 2025.This report summarizes 13 malfunction event(s), where it was reported the device experienced unintended direction of the zoom; unintended motion or unintended excessive speed of the zoom.No adverse consequence or clinically relevant delay in treatment was reported.